International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 4, Pages 625-640

Integral operators in the theory of induced Banach representation II. The bundle approach

I. E. Schochetman

Mathematics Department, Oakland University, Rochester 48603, Michigan, USA

Received 4 March 1981

Copyright © 1981 I. E. Schochetman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Let G be a locally compact group, H a closed subgroup and L a Banach representation of H. Suppose U is a Banach representation of G which is induced by L. Here, we continue our program of showing that certain operators of the integrated form of U can be written as integral operators with continuous kernels. Specifically, we show that: (1) the representation space of a Banach bundle; (2) the above operators become integral operators on this space with kernels which are continuous cross-sections of an associated kernel bundle.